Maximal Lp-Lq regularity for parabolic partial differential equations on manifolds with cylindrical ends

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We give a short, simple proof of maximal L p -L q regularity for linear parabolic evolution equations on manifolds with cylindrical ends by making use of pseudodifferential parametrices and the concept of {\mathcal{R}}-boundedness for the resolvent.

Original languageEnglish (US)
Pages (from-to)521-531
Number of pages11
JournalIntegral Equations and Operator Theory
Volume63
Issue number4
DOIs
StatePublished - Apr 1 2009

Fingerprint

R-boundedness
Parabolic Partial Differential Equations
Resolvent
Parabolic Equation
Evolution Equation
Regularity
Concepts

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory

Cite this

@article{764f0856f24c42b1981dcc8fe590073f,
title = "Maximal Lp-Lq regularity for parabolic partial differential equations on manifolds with cylindrical ends",
abstract = "We give a short, simple proof of maximal L p -L q regularity for linear parabolic evolution equations on manifolds with cylindrical ends by making use of pseudodifferential parametrices and the concept of {\mathcal{R}}-boundedness for the resolvent.",
author = "Thomas Krainer",
year = "2009",
month = "4",
day = "1",
doi = "10.1007/s00020-009-1660-7",
language = "English (US)",
volume = "63",
pages = "521--531",
journal = "Integral Equations and Operator Theory",
issn = "0378-620X",
publisher = "Birkhauser Verlag Basel",
number = "4",

}

TY - JOUR

T1 - Maximal Lp-Lq regularity for parabolic partial differential equations on manifolds with cylindrical ends

AU - Krainer, Thomas

PY - 2009/4/1

Y1 - 2009/4/1

N2 - We give a short, simple proof of maximal L p -L q regularity for linear parabolic evolution equations on manifolds with cylindrical ends by making use of pseudodifferential parametrices and the concept of {\mathcal{R}}-boundedness for the resolvent.

AB - We give a short, simple proof of maximal L p -L q regularity for linear parabolic evolution equations on manifolds with cylindrical ends by making use of pseudodifferential parametrices and the concept of {\mathcal{R}}-boundedness for the resolvent.

UR - http://www.scopus.com/inward/record.url?scp=67349264066&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=67349264066&partnerID=8YFLogxK

U2 - 10.1007/s00020-009-1660-7

DO - 10.1007/s00020-009-1660-7

M3 - Article

AN - SCOPUS:67349264066

VL - 63

SP - 521

EP - 531

JO - Integral Equations and Operator Theory

JF - Integral Equations and Operator Theory

SN - 0378-620X

IS - 4

ER -